# SDR SWIA201231657

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,556 hours, 56,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT T JUST AFT OF PASSENGER DOOR CUTOUT HAS CORROSION.  (C-CHECK)  REPLACED CABIN FLOOR SUPPORT T JUST AFT OF PASSENGER DOOR CUTOUT IN REFERENCE TO SRM.
